I get nausea, sweats, vomiting, and all I want to do is sleep. I was an active 58 year old until I was diagnosed with CSS (Churg Strauss) are these symptoms normal or will they get worse when my rheumy increases the dose next week. As it is I dread taking it.
Have you tried adding folic acid supplements? I don't have a link to offer but there's a lot of info online. I've been using it w my mtx injections (still on low dose) and it seems to help.
I will say that the side effects have lessened dramatically with each dose. I was dreading mine too!
Hang in there... Don't give up on it. When it starts working it really does help!
Only YOU can decide if your level of relief merits enduring these side effects. I would be very concerned if your rheumatologist is pushing for a dose increase without taking the time to fully discuss your concerns with you. I can only say from my own experience that side effects did not diminish, and did worsen with dosage increases. Methatrexate was, for me, not at all worthwhile. I was miserable and so was everyone in my path. The fact that it's impacting your energy -- would suggest that the exercise you need to maintain flexibility and health in general (not to mention pain relief) is likely to be adversely affected. Read up. Share your concerns. Make sure you're heard -- and then decide for yourself. Best of Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoladex - Feeling very sick and nausea all the time wondering if anyone has a cure for this getting?
Posted 21 Dec 2013 • 1 answer
Posted 16 Jul 2014 • 2 answers
Posted 20 Dec 2015 • 3 answers
Posted 18 Aug 2016 • 2 answers
Posted 24 Aug 2016 • 2 answers